The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

Is their help for me still

Mar 10, 2005

I was on videx ziagen abd viaracept got pancreatitis 3 times had to go to the hospital since been placed on ziagen viaracept and viaread now i am still getting pancreatitis what can I do every time i get it it is worse am i done is their any help for me thank you for your time .

Response from Dr. Henry

You may need to see if your triglycerides are high and see if you have pancreatic insufficiency and other conditions associated with pancreatitis (such as some infections or other drugs or drainage problems). I sometimes switch HIV meds around to get the most fat friendly regimen or the least mitochondrial toxic regimen I can under the circumstances. Your HIV specialist it the best person to try and individualize your frustrating situations. I sometimes refer to a gastroenterologist, nutritionist, or pharmacist to get some help. KH

Does sudden Spike = Resistance

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint